# SDR 29GA95457070811A

- Difficulty date: July 8, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,833 hours, 34,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT UPPER WING SKIN IS CHAFED UNDER RIGHT OUTBOARD SIDE OF TURTLE BACK.  INSTALLED REPAIR PATCH TO UPPER WING SKIN CHAFE AREA.
